# SDR AALA201707109009

- Difficulty date: June 30, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN CABIN SEAT TRACK, HARD POINT AREA, AT Y1292 AND FRAME 16. REPLACED THE SEAT TRACK IAW SRM 53-11-15, SRM 51-42-11, AND SRM 51-44-11.
